MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF 3D; MECTALIF POSTERIOR 3D 9X22X9 L5°

MEDACTA INTERNATIONAL SA MECTALIF 3D; MECTALIF POSTERIOR 3D 9X22X9 L5°
Model Number 03.41.057
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 may 2026 lot 2562442: 20 items manufactured and released on 03-sep-2025.Expiration date: 2030-07-24.No anomalies found related to the problem.To date, 14 items of the same lot have been sold with no similar reported events during the period of review.Clinical evaluation a few weeks after posterior l4-s1 fusion with plif cages, screws, and rods, revision surgery was performed due to cage backout.The available x-ray images clearly confirm that both l5-s1 cages migrated posteriorly.Early cage migration is typically associated with insufficient primary stability.This may be related to multiple factors including surgical variables (initial positioning, endplate preparation, posterior compression, etc), or patient-related factors (low bone quality, eccessive loading or movements, etc).Based on the available information, no definitive conclusion can be drawn regarding the root cause of this failure.However, there is currently no evidence suggesting a defective or malfunctioning device.
 
Event or Problem Description
Back-out of two mectalif posterior 3d cages implanted at l5/s via a unilateral approach was confirmed about 1 month after the primary surgery.Revision surgery performed using competitor`s cages.

Brand Name
MECTALIF 3D
Common Device Name
MECTALIF POSTERIOR 3D 9X22X9 L5°
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25253480
Report Number3005180920-2026-00475
Device Sequence Number21468953
Product Code MAX
UDI-Device Identifier07630542731617
UDI-Public07630542731617
Combination Product (Y/N)N
PMA/510(K) Number
K251016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.41.057
Device Lot Number2562442
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian